# SDR SWIA201641811

- Difficulty date: January 5, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 31,237 hours, 26,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP THRESHOLD AND UNDERNEATH AT NUT PLATES OF THE CARGO DOOR AT BS 589 - 621.  REMOVED CORROSION ON TOP AND UNDERNEATH OF CARGO THRESHOLD PLATE IAW EA.
